Trying to see what others have felt while on Risperidone or Carbamazepine. Also, if what type of side effects you may have had while coming off of those types of meds? Thanks...
Morning; It's been awhile but the Carbamazepine I had no problems with but I did not like having to have my blood tested so often for toxic levels. That got old so i finally had the doctor stop it no problem going off it. Now the Risperidone is used for many things mine was sleep and anxiety depending on the dose your on. I did have to taper off of it over about 6 weeks. But the one side effect was the drowsiness during the day even that I was taking it at night it stays in your system to help with the anxiety and agitation. And other than that and I have read this with many people is weight gain. Of course, we are all different so all you can really do is try it and see how it works for you. Hope that gives you a Idea at least that is what it did to me. Have a great weekend.
My only experience was with Risperidone. I took it for antipsychotic purposes. When I recently changed dut to weight gain my doc weaned me off over about 1-2 weeks time so I did not experience withdrawal, I don't think. But I did notice an initial dramatic decrease in hunger. That may have been a side effect of coming off of it, or it may have been an effect of the new antipsychotic she was introducing. But regardless, the lack of interest in food did not last, although I have slowly been losing weight now that I'm off Risperdal. Hope this helps some.
- Cymbalta Drug Information
- Carbamazepine Drug Information
- Duloxetine Drug Information
- Risperidone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2012 • 4 answers
Posted 28 Sep 2013 • 1 answer
Cymbalta - I've been taking Duloxetine for 20 days. At first I had a few side affects. Nothing major
Posted 17 Aug 2015 • 3 answers
Anxiety - Looking for help with panic attack questions. My husband has GAD. He has been on some form
Posted 24 Sep 2015 • 2 answers
Posted 15 Feb 2018 • 1 answer